my husban has diabetes and recently he was having very strong tingling, burning and pain in his testicles. He went to urologist and after blood tests, ultrasound atc.. doctor presribed him gabapentin, telling him that he has pudental nerve damage... no infection, everything is clean, just NEUROPATHY. when he takes that drug he becomes numb and painfree, but is this the only solution to this problem? Besides he's having a problem with our sex life, he can't be very hard, so he gets frustrated and very depressed, because he's just 38 years old .is there any other tretment we can do?
Diabetes is very serious. It effects circulation and nerve function. The best thing to do is control blood sugar and cholesterol and get optimize weight. My brother-in-law is struggling with these problems also, including nerve pain.
For ED that goes along with diabetes, tablets like Viagra may work. Urologists that specialist in ED do have other options if the pills don't work.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.